# SDR AALA202505267860

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 30,624 hours, 12,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT JUMPSEAT FLASHLIGHT IS OUT OF BRACKET AND UNSEALED.  MAINTENANCE REPLACED THE FLASHLIGHT PER AMM 25-65-00.
